# SDR EE4Y100150

- Difficulty date: May 30, 2010
- Submitted: May 30, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((EE4Y)  LOWER FUSELAGE AFT CARGO COMPARTMENT BSTA 727A STR 25L WITH CLIP CRACKED. (W/O Y10122, SUB JOB 1, ITEM 71).
